# SDR HXF2010F00000

- Difficulty date: August 8, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N50AP
- Make and model: Hughes 369D
- Aircraft serial: 1090585D
- Engine: Allsn 250C20B
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Skid
- Part number: 369D2921138
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100 HR INSP, A CRACK WAS FOUND ON THE RT FWD LANDING GEAR FOOT.  THE CRACK LOOKS TO HAVE ORIGINATED AT THE LOWER END, OTBD SIDE AT THE TOP OF THE BOSS AREA JUST ABOVE THE SKID TUBE MOUNT HOLES.  THE CRACK EXTENDS UP ABUT 1" AND SPIDERS FWD AND AFT.  THE AFT CRACK EXTENDS FOR 1 " AFT AND UPWARDS.  THE FWD CRACK EXTENDS UP, CIRCLING THE TUBE FOR APPROX 12".  THE ACFT IS ON EXTENDED LANDING GEAR.
